Multiple positive solutions for singularly perturbed elliptic problems in exterior domains
Annales de l'I.H.P. Analyse non linéaire, Tome 20 (2003) no. 5, pp. 759-777
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_2003__20_5_759_0,
author = {Cerami, Giovanna and Molle, Riccardo},
title = {Multiple positive solutions for singularly perturbed elliptic problems in exterior domains},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {759--777},
year = {2003},
publisher = {Elsevier},
volume = {20},
number = {5},
doi = {10.1016/S0294-1449(02)00030-6},
mrnumber = {1995501},
zbl = {01975933},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.1016/S0294-1449(02)00030-6/}
}
TY - JOUR AU - Cerami, Giovanna AU - Molle, Riccardo TI - Multiple positive solutions for singularly perturbed elliptic problems in exterior domains JO - Annales de l'I.H.P. Analyse non linéaire PY - 2003 SP - 759 EP - 777 VL - 20 IS - 5 PB - Elsevier UR - http://geodesic.mathdoc.fr/articles/10.1016/S0294-1449(02)00030-6/ DO - 10.1016/S0294-1449(02)00030-6 LA - en ID - AIHPC_2003__20_5_759_0 ER -
%0 Journal Article %A Cerami, Giovanna %A Molle, Riccardo %T Multiple positive solutions for singularly perturbed elliptic problems in exterior domains %J Annales de l'I.H.P. Analyse non linéaire %D 2003 %P 759-777 %V 20 %N 5 %I Elsevier %U http://geodesic.mathdoc.fr/articles/10.1016/S0294-1449(02)00030-6/ %R 10.1016/S0294-1449(02)00030-6 %G en %F AIHPC_2003__20_5_759_0
Cerami, Giovanna; Molle, Riccardo. Multiple positive solutions for singularly perturbed elliptic problems in exterior domains. Annales de l'I.H.P. Analyse non linéaire, Tome 20 (2003) no. 5, pp. 759-777. doi: 10.1016/S0294-1449(02)00030-6
Cité par Sources :